Volume 11, issue 3 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Harmonic sections in sphere bundles, normal neighborhoods of reduction loci, and instanton moduli spaces on definite 4–manifolds

Andrei Teleman

Geometry & Topology 11 (2007) 1681–1730
Bibliography
1 C Bär, On nodal sets for Dirac and Laplace operators, Comm. Math. Phys. 188 (1997) 709 MR1473317
2 R Brussee, The canonical class and the $\mathcal{C}^{\infty}$ properties of Kähler surfaces, New York J. Math. 2 (1996) 103 MR1423304
3 S K Donaldson, P Kronheimer, The Geometry of Four-manifolds, Oxford Univ. Press (1990)
4 D S Freed, K K Uhlenbeck, Instantons and four-manifolds, MSRI Publications 1, Springer (1984) MR757358
5 M Furuta, H Ohta, Differentiable structures on punctured 4–manifolds, Topology Appl. 51 (1993) 291 MR1237394
6 C Okonek, A Teleman, Seiberg–Witten invariants for manifolds with $b_+=1$ and the universal wall crossing formula, Internat. J. Math. 7 (1996) 811 MR1417787
7 C Okonek, A Teleman, Seiberg–Witten invariants for 4–manifolds with $b_+=0$, from: "Complex analysis and algebraic geometry" (editors T Peternell, F O Schreyer), de Gruyter (2000) 347 MR1648803
8 G Prasad, S K Yeung, Fake projective planes, Invent. Math. 168 (2007) 321 MR2289867
9 D Ruberman, N Savaliev, Dirac operators on manifolds with periodic ends arXiv:math/0702271
10 D Ruberman, N Saveliev, Casson-type invariants in dimension four, from: "Geometry and topology of manifolds", Fields Inst. Commun. 47, Amer. Math. Soc. (2005) 281 MR2189939
11 S Smale, An infinite dimensional version of Sard's theorem, Amer. J. Math. 87 (1965) 861 MR0185604
12 A Teleman, Instantons and holomorphic curves on class VII surfaces, arXiv:0704.2634